RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



UBS:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


UBS, 2018, Issue 73, Pages 108–133 (Mi ubs956)  

Network-based models in Control

Dynamic adaptation of genetic algorithm for the large-scale routing problems

V. V. Zakharov, A. V. Mugayskikh

Saint-Petersburg State University, Saint-Petersburg

Abstract: This paper is devoted to implementation of the dynamic adaptation procedure for genetic algorithm used for the traveling salesman problem on large-scale networks. It is shown that solutions obtained by genetic algorithm can be improved during its dynamic adaptation and allow finding the more effective routes for the equal time. To evaluate effectiveness of new approach computational experiments were performed on well-known benchmark instances from TSPLib. As a result, the experimental level of time consistency of improved solution considerably increases compare to basic one. Dynamically adapted genetic algorithm has demonstrated possibility to produce solutions with higher level of time consistency. At the same time proposed procedure reduces length of the one solution in certain experiment as well as average length of all routes in it.

Keywords: временная состоятельность, генетический алгоритм, задачи маршрутизации

DOI: https://doi.org/10.25728/ubs.2018.73.6

Full text: PDF file (369 kB)
References: PDF file   HTML file

UDC: 519.854.2 + 519.83
BBK: 22.18
Received: April 17, 2017
Published: May 31, 2018

Citation: V. V. Zakharov, A. V. Mugayskikh, “Dynamic adaptation of genetic algorithm for the large-scale routing problems”, UBS, 73 (2018), 108–133

Citation in format AMSBIB
\Bibitem{ZakMug18}
\by V.~V.~Zakharov, A.~V.~Mugayskikh
\paper Dynamic adaptation of genetic algorithm for the large-scale routing problems
\jour UBS
\yr 2018
\vol 73
\pages 108--133
\mathnet{http://mi.mathnet.ru/ubs956}
\crossref{https://doi.org/10.25728/ubs.2018.73.6}
\elib{https://elibrary.ru/item.asp?id=32823138}


Linking options:
  • http://mi.mathnet.ru/eng/ubs956
  • http://mi.mathnet.ru/eng/ubs/v73/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Upravlenie Bol'shimi Sistemami
    Number of views:
    This page:171
    Full text:88
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020